# SDR UIEA2024041000268

- Difficulty date: April 10, 2024
- Submitted: April 15, 2024
- Operation: Air carrier
- Aircraft: N445MC
- Make and model: Boeing 747-4B5F
- Aircraft serial: 33515
- Aircraft time: 86,935 hours, 14,579 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller Cam
- Part number: UNKNOWN
- Condition: Unknown
- Location: L1
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF AT 2500 FT, DOOR ENTRY L1 EICAS MESSAGE. ACFT PRESSURIZING NORMALLY. 2 VERY LOUD BANGS, SHOOK FLIGHT DECK DOOR.  FOUND L1 DOOR UPPER FWD & AFT CRANK ROLLER CAM ASSY BROKEN.  CRANK ROLLER CAM ASSY REPLACED.  L1 DOOR FUNCTION CHK GOOD IAW AMM 52-11-19.   L1 DOOR INSTALLED AFTER REPAIRS IAW AMM 52-11-01.  NDT INSPECTION C/W & FOUND ONE CRACK AT 1ST LAYER RUNNING 10 O'CLOCK THRU THICKNESS. ONE CRACK FOUND AT 2ND LAYER RUNNING 5 O'CLOCK APPROX 0.040" IN DEPTH.  L1 DOOR INTERIOR LINING INSTALLED & SIDEWALL PANELS INSTALLED IAW AMM 25-21-00.  SUBJECT AREA PERMANENT REPAIR CARRIED OUT REV NRC = NN445MC000100, EA-4453A0117 REV 0 AND EA-4453A0118 REV 0 ACCOMPLISHED.
